# SDR CALA2023042101204

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: NA
- Condition: Cracked
- Location: Fr 68 Str 22 Lh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR 68 STR 22 LH HAS CRACK AT FLANGE LOWER RADIUS BEGINS AT IB RADIUS AND EXTENDS OB APPROX 1.20" PER HAECO LCQ N/R 9298469/ 40469 GEN BY V892444 PART AT LH FR68 STR22LH PER PART 2A OF THE LATEST REVISION OF AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS NOT TO EXCEED ECRA 5341-01388 ON OR BEFORE THE AIRCRAFT REACHES 45000 TOTAL INTERVALS OF 2500 FLIGHT CYCLES THEREAFTER. INTERIM REPAIR ACCOMPLISHED IAW ECRA 5341-01388 WITHOUT DEVIATION. ACCOMPLISH INITIAL INSPECTION ON LH FR68 WEB REPAIR
